CaltechAUTHORS
  A Caltech Library Service

Syntheses and Linear and Nonlinear Optical Properties of Unsymmetrical Squaraines with Extended Conjugation

Chen, Chin-Ti and Marder, Seth R. and Cheng, Lap-Tak (1994) Syntheses and Linear and Nonlinear Optical Properties of Unsymmetrical Squaraines with Extended Conjugation. Journal of the American Chemical Society, 116 (7). pp. 3117-3118. ISSN 0002-7863. https://resolver.caltech.edu/CaltechAUTHORS:20180529-160415318

[img] PDF - Supplemental Material
See Usage Policy.

102Kb
[img] PDF - Supplemental Material
See Usage Policy.

783Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180529-160415318

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://dx.doi.org/10.1021/ja00086a049DOIArticle
https://pubs.acs.org/doi/suppl/10.1021/ja00086a049PublisherSupporting Information
Additional Information:© 1994 American Chemical Society. Received November 10, 1993. The work in this paper was performed, in part, by the Center for Space Microelectronics Technology, Jet Propulsion Laboratory (JPL), California Institute of Technology, and was sponsored by the Ballistic Missile Defense Organization, Innovative Science and Technology Office and The Advanced Research Projects Agency through a contract administered by the Air Force Office of Scientific Research and through agreements with the National Aeronautics and Space Administration (NASA). Support at the Beckman Institute from the National Science Foundation (Grant No. CHE 9106689) is gratefully acknowledged.
Funders:
Funding AgencyGrant Number
NASA/JPL/CaltechUNSPECIFIED
Ballistic Missile Defense OrganizationUNSPECIFIED
Advanced Research Projects Agency (ARPA)UNSPECIFIED
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
NSFCHE-9106689
Issue or Number:7
Record Number:CaltechAUTHORS:20180529-160415318
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180529-160415318
Official Citation:Syntheses and Linear and Nonlinear Optical Properties of Unsymmetrical Squaraines with Extended Conjugation Chin-Ti Chen, Seth R. Marder, and Lap-Tak Cheng Journal of the American Chemical Society 1994 116 (7), 3117-3118 DOI: 10.1021/ja00086a049
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86691
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:30 May 2018 14:48
Last Modified:03 Oct 2019 19:47

Repository Staff Only: item control page